# SDR SWIA200820320

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 13,247 hours, 11,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5891 - FIRST OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY CHARGER.
